Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Side effects of taking ipill frequently - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2360 Questions

Doctor :   Hi
User :   hello doctor
Doctor :  
How can I help you?
User :   does ipill have sideffects for frequent use?
User :   i have taken it twice in a month. is it safe? i am 18 years of age
Doctor :  
Ipill should not be taken frequently
User :   is there a problem if i take twice in a month?
Doctor :  
If you have regular sexual intercourse please use Birth control pills after seeing a doctor
Doctor :  
Your periods happen haphazard now
User :   but i have already taken it? will have any sideffects?
Doctor :  
Doctor :  
bleeding un interrupted,
User :   serious sideffects?
Doctor :  
Doctor :   No serious side effects
User :   can it effect the risk of not getting pregnant in future?
Doctor :  
User :   i have already taken twice in this month within 2 weeks gap. what should i do now?
Doctor :  
Nothing, just do not repeat it
Doctor :  
You should not worry
User :   do i expect a change in my period ?
Doctor :   You may expect a change in the period
User :   the first time i took it was heavy bleeding for few days and it was delayed by 4 days. is it normal?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor